default-icon
Mifepristone and Misoprostol
My friend took Mifepristone on Friday night and yesterday she took Misoprostol 2 doses together by keeping it under the tongue and 2 doses after 2 hrs yesterday she experienced heavy bleeding and pain both and today she told that she has less bleeding as compared to yesterday and very less pain. She is 5 weeks pregnant and has also completed the tests before taking the medicines the CBC and Ultrasound and everything was normal after that only she took the medicines but today the bleeding and pain are less as compared to yesterday.Is it a cause of concern for her?
278 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

As such no issue can consult a doctor once
Next Steps
consult me on app
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.